BibTeX record journals/dm/WangWH15

download as .bib file

@article{DBLP:journals/dm/WangWH15,
  author    = {Yiqiao Wang and
               Wei{-}Fan Wang and
               Jingjing Huo},
  title     = {Some bounds on the neighbor-distinguishing index of graphs},
  journal   = {Discrete Mathematics},
  volume    = {338},
  number    = {11},
  pages     = {2006--2013},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.disc.2015.05.007},
  doi       = {10.1016/j.disc.2015.05.007},
  timestamp = {Sun, 28 May 2017 13:25:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/WangWH15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics